Alert archive / Colorado / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 188, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 8, 2017, 2:33 PM MDT for Custer County, Fremont County, Pueblo County, Colorado. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2017, 2:33 PM MDT (20:33 UTC)
- Expired
- Aug 8, 2017, 3:30 PM MDT
- In force
- 57 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Custer County, CO, Fremont County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 74 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 8.6 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 779 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- -15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
999
WUUS55 KPUB 082033
SVRPUB
COC027-043-101-082130-
/O.NEW.KPUB.SV.W.0188.170808T2033Z-170808T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
233 PM MDT TUE AUG 8 2017
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Southeastern Fremont County in central Colorado...
Northeastern Custer County in southeastern Colorado...
Northwestern Pueblo County in southeastern Colorado...
* Until 330 PM MDT
* At 232 PM MDT, a severe thunderstorm was located over Florence, or
28 miles west of Pueblo, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Southwestern Pueblo, Florence, Pueblo Reservoir, Penrose, Pueblo
West, Beulah and Wetmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3835 10528 3848 10512 3849 10467 3810 10471
3803 10500
TIME...MOT...LOC 2032Z 312DEG 24KT 3835 10512
HAIL...1.00IN
WIND...60MPH
$$
lw4 follow-up statements
095
WWUS55 KPUB 082048
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
248 PM MDT TUE AUG 8 2017
COC027-043-101-082130-
/O.CON.KPUB.SV.W.0188.000000T0000Z-170808T2130Z/
Fremont CO-Custer CO-Pueblo CO-
248 PM MDT TUE AUG 8 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR SOUTHEASTERN FREMONT...NORTHEASTERN CUSTER AND NORTHWESTERN
PUEBLO COUNTIES...
At 247 PM MDT, a severe thunderstorm was located 7 miles south of
Penrose, or 20 miles west of Pueblo, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is possible. Wind damage to roofs,
siding, and trees is possible.
Locations impacted include...
Southwestern Pueblo, Florence, Pueblo Reservoir, Penrose, Pueblo
West, Beulah and Wetmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3833 10518 3846 10511 3849 10467 3810 10471
3803 10500
TIME...MOT...LOC 2047Z 293DEG 24KT 3833 10499
HAIL...1.00IN
WIND...60MPH
$$
lw601
WWUS55 KPUB 082103
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
303 PM MDT TUE AUG 8 2017
COC027-043-101-082130-
/O.CON.KPUB.SV.W.0188.000000T0000Z-170808T2130Z/
Fremont CO-Custer CO-Pueblo CO-
303 PM MDT TUE AUG 8 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR SOUTHEASTERN FREMONT...NORTHEASTERN CUSTER AND NORTHWESTERN
PUEBLO COUNTIES...
At 301 PM MDT, a severe thunderstorm was located near Pueblo
Reservoir, or 12 miles west of Pueblo, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is possible. Wind damage to roofs,
siding, and trees is possible.
Locations impacted include...
Penrose, Pueblo West, Pueblo Reservoir, Wetmore, Beulah and
possibly parts of Pueblo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3826 10514 3847 10494 3849 10467 3810 10471
3803 10500
TIME...MOT...LOC 2101Z 297DEG 26KT 3828 10484
HAIL...1.00IN
WIND...60MPH
$$
lw200
WWUS55 KPUB 082122
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
322 PM MDT TUE AUG 8 2017
COC027-043-101-082130-
/O.CON.KPUB.SV.W.0188.000000T0000Z-170808T2130Z/
Fremont CO-Custer CO-Pueblo CO-
322 PM MDT TUE AUG 8 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR SOUTHEASTERN FREMONT...EASTERN CUSTER AND NORTHWESTERN PUEBLO
COUNTIES...
At 321 PM MDT, a severe thunderstorm was located near Pueblo
Reservoir, or 7 miles southwest of Pueblo, moving southeast at 30
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is possible. Wind damage to roofs,
siding, and trees is possible.
Locations impacted include...
Pueblo West, Pueblo Reservoir, Beulah and possibly parts of Pueblo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3812 10505 3848 10481 3849 10467 3810 10471
3803 10500
TIME...MOT...LOC 2121Z 312DEG 24KT 3819 10471
HAIL...1.00IN
WIND...60MPH
$$
lw792
WWUS55 KPUB 082136
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
336 PM MDT TUE AUG 8 2017
COC027-043-101-082143-
/O.EXP.KPUB.SV.W.0188.000000T0000Z-170808T2130Z/
Fremont CO-Custer CO-Pueblo CO-
336 PM MDT TUE AUG 8 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FREMONT...EASTERN
CUSTER AND NORTHWESTERN PUEBLO COUNTIES HAS EXPIRED...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been allowed to expire.
However, the storm remains strong, likely producing heavy rain, pea
size hail, wind gusts to around 40 mph and frequent lightning.
A severe thunderstorm watch remains in effect until 1100 PM MDT for
southeastern Colorado.
LAT...LON 3812 10505 3848 10481 3849 10467 3810 10471
3803 10500
TIME...MOT...LOC 2133Z 312DEG 24KT 3813 10463
$$
lwWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 11:49 AM MDT, 2 hours 44 minutes earlier.
Area forecast discussion, Aug 8, 11:49 AM MDT, 2 hours 44 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1149 AM MDT Tue Aug 8 2017 .SHORT TERM...(Today and tonight) Issued at 424 AM MDT Tue Aug 8 2017 Still some light to moderate rain over the southeast plains early this morning, as small MCV drifts eastward along I-70 toward wrn KS. Also some isolated showers farther west over the upper Arkansas Valley, with patchy stratus and fog over the eastern mountains and I-25 corridor, especially across El Paso County. For this morning, MCV will drag most precip on the plains eastward into KS by sunrise, though tough to completely rule out a shower just about anywhere given very moist air mass, so will continue with at least low pops area-wide until midday. Stratus and fog may persist until midday/early afternoon across El Paso county, as upsloping SE winds continue south of the Palmer Divide. Convection then develops beginning around noon over the mountains, pushing eastward across the I-25 corridor and ern plains in the afternoon/early evening. With at least weak upper forcing and fairly substantial low level shear (0-6k shear around 40 kts), a few strong storms will be possible today, though amount of instability available is a large question as at least patchy stratus could linger into the afternoon in spots, keeping CAPE values rather low along I-25. Usual heavy rain/flash flood threat will also be present again today, mainly across burn scars/urban areas. Will keep pops generally in the sct range for most locations this afternoon, with greatest chances over the ern mountains, then do the usual west to east evening taper as precip shifts onto the plains and weakens through the night. Max temps today should creep upward a degf or two with perhaps a brief glimpse of the sun around midday, though readings most areas will stay well below seasonal averages another day. .LONG TERM...(Wednesday through Monday) Issued at 424 AM MDT Tue Aug 8 2017 Long range models continue to indicate that a ridge of high pressure will remain stretched across the desert southwest and southern plains through Sunday, keeping Colorado under a relatively cool and moist northwest flow. The upper pattern hints at a potential change, with the upper ridge axis sliding east across the state on Monday. Multiple upper disturbances will stream across the northern Rockies through the extended period. Timing is difficult to pinpoint, though the latest model runs show one shortwave dropping down into Colorado on Wed, then a stronger one sagging south across the Dakotas on Sat. These disturbances will tap into available moisture and add to the ongoing easterly upslope flow at the surface, providing for a daily chance of convection. Models paint a picture of the same pattern for 6 days straight, so flash flooding continues to be a main concern as the ground becomes saturated from repeated showers and storms. Area burn scars will be exceptionally susceptible. Showers and thunderstorms are expected to initiate each day over the higher terrain, with the eastern mts, Palmer Divide and Raton Mesa key focal points as the llvl flow forces the moist air against the terrain. The w-nw steering flow will then push convection across the eastern plains each evening, with activity forecast to continue well into the night near the Kansas border. Look for lows each night in the 40s and 50s for the high valleys, and 50s to around 60F for the plains. High temps will continue to be below normal for this time of year, warming into the 70s to around 80F for the high valleys, and upper 70s to mid 80s for the plains. Moore && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1141 AM MDT Tue Aug 8 2017 An upper level disturbance and ample monsoon moisture will produce another round of showers and storms across the area this afternoon and evening. Thunderstorms are already beginning to fire over the mountains in response to an advancing shortwave. This development should continue through the afternoon and spread eastward across the plains. Areas of MVFR to LIFR GIGS and VSBYS can be expected in areas of precipitation. Thunderstorm threats will include heavy rain, gusty winds to around 50 mph, lightning and local quarter size hail. KCOS, KPUB and KALS will all be subject to the conditions described above. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...PETERSEN LONG TERM...MOORE AVIATION...LW
Hazardous weather outlook, Aug 8, 12:02 PM MDT, 2 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1202 PM MDT Tue Aug 8 2017 COZ058>089-093>099-091815- Western Mosquito Range/East Lake County Above 11000 Ft- Leadville Vicinity/Lake County Below 11000 Ft- Eastern Sawatch Mountains above 11000 Ft- Western Chaffee County Between 9000 and 11000 Ft- Central Chaffee County Below 9000 Ft- Western Mosquito Range/East Chaffee County above 9000Ft- Saguache County West of Continental Divide Below 10000 Ft- Saguache County East of Continental Divide below 10000 Ft- La Garita Mountains Above 10000 Ft- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft- Eastern San Juan Mountains Above 10000 Ft- Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft- Alamosa Vicinity/Central San Luis Valley Below 8500 Ft- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft- Northern Sangre de Cristo Mountains above 11000 Ft- Southern Sangre de Cristo Mountains Between 7500 and 11000 Ft- Southern Sangre de Cristo Mountains Above 11000 Ft- Northwestern Fremont County Above 8500Ft- Western/Central Fremont County Below 8500 Ft- Wet Mountain Valley Below 8500 Ft- Wet Mountains between 6300 and 10000Ft- Wet Mountains above 10000 Ft- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft-Pikes Peak above 11000 Ft- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft- Trinidad Vicinity/Western Las Animas County Below 7500 Ft- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1202 PM MDT Tue Aug 8 2017 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered thunderstorms will develop over the mountains and high valleys early this afternoon and spread east across the I-25 corridor and eastern plains through the remainder of the afternoon into the evening. The main storm threat today and tonight will be heavy rainfall, with flash flooding a possibility over area burn scars and urban locations. Storms will also produce lightning, wind gusts to 50 mph, and small hail. A few storms over the eastern mountains and plains could become severe, with hail up to the size of quarters and wind gusts to around 60 mph. .DAYS TWO THROUGH SEVEN...Wednesday through Monday There will be daily chances of showers and thunderstorms across the area through Monday, with the greatest coverage of storms expected to be over and near the higher terrain. The main threats from storms will be lightning and locally heavy rain, with the potential for flash flooding, especially across area burn scars. Small hail and gusty outflow winds will also be possible with a few of the stronger storms. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible this afternoon and evening across southeast and south central Colorado. 50/50
In the hours before
Special weather statement, Aug 8, 1:31 PM MDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Pueblo CO
131 PM MDT TUE AUG 8 2017
COZ081-082-084-085-082030-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
131 PM MDT TUE AUG 8 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TELLER AND NORTHWESTERN
EL PASO COUNTIES UNTIL 230 PM MDT...
At 128 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Cheesman Reservoir, or 30 miles northwest of Colorado
Springs, moving southeast at 30 mph.
Heavy rain, nickel size hail, 50 mph winds and lightning will be
possible with this storm.
Locations impacted include...
Western Colorado Springs, Woodland Park, Monument, Air Force Academy,
Manitou Springs, Palmer Lake, Green Mountain Falls, Divide, Pikes
Peak, Crystola, Chipita Park and Cascade. This storm may impact the
Waldo Canyon burn scar after 2 pm if it keeps the same track and
holds together.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3913 10487 3893 10484 3880 10500 3903 10533
3913 10533
TIME...MOT...LOC 1928Z 295DEG 24KT 3910 10531
LWSpecial weather statement, Aug 8, 1:43 PM MDT, 50 minutes before
Special Weather Statement
National Weather Service Pueblo CO
143 PM MDT TUE AUG 8 2017
COZ076-077-082045-
Western/Central Fremont County Below 8500 Ft CO-
Northwestern Fremont County Above 8500Ft CO-
143 PM MDT TUE AUG 8 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FREMONT COUNTY UNTIL
245 PM MDT...
At 141 PM MDT, Doppler radar was tracking a strong thunderstorm over
Howard, or 59 miles southwest of Colorado Springs, moving east at 15
mph.
Very heavy rain, nickel size hail, 50 mph winds and lightning are
expected with this storm.
Locations impacted include...
Texas Creek, Howard, Cotopaxi and Coaldale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3846 10591 3855 10586 3849 10545 3836 10549
3827 10563
TIME...MOT...LOC 1941Z 291DEG 15KT 3847 10581
LWSpecial weather statement, Aug 8, 1:50 PM MDT, 43 minutes before
Special Weather Statement National Weather Service Pueblo CO 150 PM MDT TUE AUG 8 2017 COZ076-077-081-083-085-086-082015- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- Western/Central Fremont County Below 8500 Ft CO- Canon City Vicinity/Eastern Fremont County CO- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft CO-Northwestern Fremont County Above 8500Ft CO- 150 PM MDT TUE AUG 8 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FREMONT... SOUTHEASTERN TELLER...SOUTHWESTERN EL PASO AND NORTHERN PUEBLO COUNTIES UNTIL 215 PM MDT... At 149 PM MDT, Doppler radar was tracking a strong thunderstorm 7 miles northwest of Royal Gorge, or 35 miles southwest of Colorado Springs, moving east at 45 mph. Nickel size hail will be possible with this storm. Locations impacted include... Royal Gorge, Canon City and Penrose. LAT...LON 3845 10545 3863 10547 3872 10484 3845 10482 TIME...MOT...LOC 1949Z 265DEG 39KT 3856 10538 PGW
Special weather statement, Aug 8, 2:13 PM MDT, 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
213 PM MDT TUE AUG 8 2017
COZ077>079-083-086-082115-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Wet Mountain Valley Below 8500 Ft CO-
213 PM MDT TUE AUG 8 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT...
NORTHEASTERN CUSTER AND WESTERN PUEBLO COUNTIES UNTIL 315 PM MDT...
At 212 PM MDT, Doppler radar was tracking a strong thunderstorm over
Canon City, or 36 miles southwest of Colorado Springs, moving
southeast at 25 mph.
Heavy rain, nickel size hail, wind gusts up to 50 mph and lightning
are expected with this storm.
Locations impacted include...
Florence, Royal Gorge, Canon City, Penrose and Wetmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3844 10542 3855 10526 3844 10495 3821 10493
3822 10525
TIME...MOT...LOC 2012Z 310DEG 23KT 3843 10527
lwSpecial weather statement, Aug 8, 2:21 PM MDT, 12 minutes before
Special Weather Statement National Weather Service Pueblo CO 221 PM MDT TUE AUG 8 2017 COZ065-067>070-082045- Alamosa Vicinity/Central San Luis Valley Below 8500 Ft CO- Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO- Saguache County East of Continental Divide below 10000 Ft CO- Eastern San Juan Mountains Above 10000 Ft CO- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft CO- 221 PM MDT TUE AUG 8 2017 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN RIO GRANDE COUNTY UNTIL 245 PM MDT... At 220 PM MDT, Doppler radar was tracking a strong thunderstorm near Del Norte, or 28 miles northwest of Alamosa, moving southeast at 20 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Monte Vista. LAT...LON 3774 10641 3774 10617 3755 10605 3744 10626 TIME...MOT...LOC 2020Z 330DEG 17KT 3772 10627 28
Local storm report, Aug 8, 2:26 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
226 PM MDT TUE AUG 8 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HEAVY RAIN 1 N WOODLAND PARK 39.01N 105.05W
08/08/2017 E1.00 INCH TELLER CO AMATEUR RADIO
10 MINUTE DURATION. STREET FLOODING...PEA
SIZE HAIL.
0210 PM HAIL 5 SE PENROSE 38.37N 104.96W
08/08/2017 M0.88 INCH FREMONT CO TRAINED SPOTTER
ESTIMATED 50 MPH WIND GUST.
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 9:56 PM MDT | Areal Flood Advisory | PUB | Pueblo | 2 hr |
| Aug 8, 1:31 PM MDT | Special Weather Statement | PUB | Teller | 59 min |
| Aug 8, 1:43 PM MDT | Special Weather Statement | PUB | Fremont | 62 min |
| Aug 8, 1:50 PM MDT | Special Weather Statement | PUB | Fremont | 25 min |
| Aug 8, 2:13 PM MDT | Special Weather Statement | PUB | Fremont | 62 min |
| Aug 8, 2:21 PM MDT | Special Weather Statement | PUB | Rio Grande | 24 min |
| Aug 8, 3:08 PM MDT | Special Weather Statement | PUB | El Paso | 37 min |
| Aug 8, 3:20 PM MDT | Special Weather Statement | PUB | Pueblo | 55 min |
| Aug 8, 3:44 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Otero, Pueblo | 31 min |
| Aug 8, 4:13 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Otero, Pueblo | 47 min |
| Aug 8, 4:22 PM MDT | Special Weather Statement | PUB | Bent | 38 min |
| Aug 8, 4:27 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 33 min |
| Aug 8, 4:43 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 47 min |
| Aug 8, 4:55 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 50 min |
| Aug 8, 5:22 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 38 min |
| Aug 8, 5:38 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Prowers | 52 min |
| Aug 8, 5:50 PM MDT | Tornado Warning | PUB | Baca, Bent | 25 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.